# SDR AALA20001975

- Difficulty date: November 27, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 5, 14 AND 28 INOPERATIVE.  REPLACED FLOOR PROXIMITY LIGHT STRIP SPLICES AT SEAT 5, 14, AND 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
